I have been on Tasigna since the end of May. Now all of a sudden I have an intensly itchy rash mostly on my abdomen with a few spots scattered on arms, legs,and neck. I woke up with it Fri., the last day of our vacation in GA. I looked like a very hungry mosquito had dinner on me and invited his family and friends, but I couldn't find any mosquitoes any where in the room and my husband who was next to me all night had no bites, maybe hes just not tasty enough. The next thought was bed bugs and even though we've never seen one we exained the mattress and bedding and found nothing. So now I'm thinking side effects, as I remember seeing rash on the drug handout, but it doesn't describe it. I skpped my last 2 doses of Tasigna fearing it is an allergic reaction and not wanting to go into anaphylaxis. I will call my onc Monday, but I'm pretty sure I can get more information on this site. Hopefully Trey, who knows everything, or someone who may have first hand experience can give me some feedback. Help, please!